Tokyo Journal of Mathematics

Strong Ergodic Theorems for Non-Lipschitzian Mappings of Asymptotically Nonexpansive Type in Uniformly Convex Banach Spaces

Isao MIYADERA

Full-text: Open access

Abstract

In this paper we establish strong ergodic theorems for non-Lipschitzian mappings of asymptotically nonexpansive type in uniformly convex Banach spaces.

Article information

Source
Tokyo J. Math., Volume 22, Number 1 (1999), 137-144.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270041618

Digital Object Identifier
doi:10.3836/tjm/1270041618

Mathematical Reviews number (MathSciNet)
MR1692026

Zentralblatt MATH identifier
0948.47010

Citation

MIYADERA, Isao. Strong Ergodic Theorems for Non-Lipschitzian Mappings of Asymptotically Nonexpansive Type in Uniformly Convex Banach Spaces. Tokyo J. Math. 22 (1999), no. 1, 137--144. doi:10.3836/tjm/1270041618. https://projecteuclid.org/euclid.tjm/1270041618


Export citation